# SDR A6WA202309248654

- Difficulty date: September 24, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 45,982 hours, 43,428 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE2464219E0164
- Condition: Chafed
- Location: Rt Mlg Ww
- Part time: 45,982 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RECEIVED HYD 1 LO PSI AT 500 FT AGL.  C/W QRH.   MESSAGE PERSISTED, WITH  0 PIS AND "--" % READOUT.  RETURNED TO MLI. SHUT DOWN #1 ENGINE AFTER LANDING.  HYD 1 LOW PSI RAN FOR 25 MINS.   AIRCRAFT REMOVED FROM SERVICE.   VISUALLY INSPECTED #1 HYD RESERVOIR QUANTITY GAUGE.  RESERVOIR GAUGE   READS 0%.  INSPECTED AIRCRAFT FOR EVIDENCE OF HYD LEAK.  FOUND TWO     HYDRAULIC FLEX LINES IN RH MLG WHEEL WELL CHAFFING AND CAUSING LEAK.   REF 323370-2 - 4 FOR ADDITIONAL WRITE-UPS. INSTALLED OB GND SPOILER HOSE ASSY IAW AMM 20-22-01. LEAK CHECK GOOD .   INSTALLED RETURN HOSE ASSY IAW AMM 20-22-01. LEAK CHECK GOOD.  C/W AMM 05-51-33-210-801 3D. NO DEFECTS NOTED.
